# SDR 00FDEA00708

- Difficulty date: October 4, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 65,966 hours, 48,150 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, FWD ENTRY DOOR EMERGENCY ESCAPE SLIDE LIGHT FOUND INOP.  REMOVED BROKEN WIRE AND REPLACED LIGHT BULB PER IAW FEDEX MM 33-50-21.
